Gadget

This content is not yet available over encrypted connections.

Wednesday, March 3, 2010

Dizzy - Not Just In My Head

So I’ve been in bed the last three days, not really sure what was wrong with me. The only symptom I had was dizziness. I’d get up and the room would spin. Mind you I get motion sickness very easily. I thought I had vertigo. I’ve had it twice in the past, but this time it was stronger. A friend asked me if I had my medications changed recently and I quickly jumped and said no.
This morning when I was going threw a pile of papers on my desk I found paperwork for my prescription company who I’m fighting with to get my acid reflux medicine changed back to my original stuff. Nothing I take works except Protonix. Then the bells went off. I’ve been taking the Nexium they sent until I get other script. I did some research and sure enough dizziness is a side effect/allergic reaction to Nexium. BINGO!
I placed a call to my doctor who told me to stop taking immediately…well duh! Now I must suffer until the stupid prescription company my insurance decided to use sends me the other script. I detest these mail order drug companies. But nothing I can do about it I have to have my meds. I’m at their mercy.
In other news I received a three star review from The Pen and Muse to read it go here:
http://www.thepenmuse.com/

Happy Hump Day!

4 comments:

  1. I'm just glad you figured out what was causing it. Hope they get the meds straightened out soon.

    ReplyDelete
  2. I hope you feel better soon Amber...I can totally relate to your pains with side effects...I happen to be one of those fortunate souls who always experience the rarest side effects of meds...I mean I've had doctors and pharmacists scratch their heads in confusion and then consult the giant medical book thingie they have and find in the small fineprint about the dumba$$ side effect I'm having.

    It bites and I'm sorry you've had to go through that. By the way, have you ever tried domperidone or pariet to combat your acid reflux? I have been taking those two for years now and it's the only thing that's helped my gastrointestinal problems. Just a thought.

    ReplyDelete
  3. Bless you, Amber. What an ordeal to go through. I hate being dizzy. It's the worse feeling. Here's hoping you'll be fine now.

    BTW -- In the future there will be ‘Inertial Dampeners’ in place in all spaceships/airplanes to cut down on travel sickness. So most everyone can travel without getting sick or dizzy. Cool!

    Feel better!

    ReplyDelete
  4. Even before I read the part that it was an allergic reaction to your meds, I wanted to tell you to check with your doctor. This reminded me of a couple weeks ago when my hubby had what I thought weren't too bad of symptoms but he was sent straight to the emergency room (his eye ached and his vision was fuzzy). I'm glad you called your doctor and that you figured it out. Insurance companies have made me mad a few times, too.

    ReplyDelete